# SDR CA090219001

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,910 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Trim
- Part time: 1,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFT TRIM CABLE WAS DISCOVERED FRAYED DURING SCHEDULED MAINTENANCE.
